# SDR COMA9810132

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 1173T0303
- Condition: Malfunction
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND BLEED AIR OVERHEAT WARNING DURING FLIGHT.  REPLACED THE BLEED AIR OVERHEAT SWITCH.
